MAUDE Adverse Event Report: DEPUY IRELAND - 3015516266 EMSYS INCLINATION GUIDE; HIP INSTRUMENTS: ACET INCLINATION GUIDE

DEPUY IRELAND - 3015516266 EMSYS INCLINATION GUIDE; HIP INSTRUMENTS: ACET INCLINATION GUIDE
Catalog Number 481300000
Medical Device Problem Codes Break (1069); Crack (1135); Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.H11 additional manufacturer narrative: if information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that the plastic alignment guide was broken and would not stay on the insertion handle.It was reported that the event did not occur during a surgical procedure.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: according to the information received, "the event did not happen in surgery, noticed plastic alignment guide broken and will not stay on insertion handle." the product was not returned to depuy synthes; however, photos were provided for review."(b)(4) device photo ad 1 jan 2026 - 1 & (b)(4) device photo ad 1 jan 2026".The photo investigation of emsys inclination guide revealed that the plastic alignment guide has been broken not cracked.Due to this condition, it is reasonable to conclude that the device exhibits assembly issues.The observed condition of the device appears to be a result from exposure to unintended forces, such as prying motions applied during repeated assembly and disassembly with its mating device.Please refer to emphasys¿ acetabular solutions surgical technique (pages 10-12) for correct use of the alignment guide.Since the device was not returned, a dimensional inspection cannot be performed.The overall complaint was confirmed as the observed condition of the emsys inclination guide would have contribute to the complained device issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.Added: b5.
 
Event or Problem Description
Additional information received: "noticed after case was finished." split shown in photo.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees hat the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: added b5.Corrected: h6 medical device problem code.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Additional information received states that there was no delay in the case.

Brand Name
EMSYS INCLINATION GUIDE
Common Device Name
HIP INSTRUMENTS: ACET INCLINATION GUIDE
Manufacturer (Section D)
DEPUY IRELAND - 3015516266
loughbeg ringaskiddy co.
cork
EI 
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key23981849
Report Number1818910-2026-00268
Device Sequence Number4553812
Product Code HWT
UDI-Device Identifier10603295514695
UDI-Public(01)10603295514695(10)132301
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number481300000
Device Lot Number132301
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/19/2025
Supplement Date Received by Manufacturer01/07/2026
02/13/2026
Initial Report FDA Received Date01/06/2026
Supplement Report FDA Received Date01/08/2026
02/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/28/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown